# SDR ASOA201704255068

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 36,098 hours, 27,687 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 0379
- Condition: Faulty
- Location: Brakes
- Part time: 20,644 hours, 15,836 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BRAKE DEGRADED MESSAGE ON EICAS WHEN GEAR LOWERED. VERY POOR BRAKING AND BRAKED PULLED SEVERLY TO THE LEFT. MX PERFORMED GVI OF BRAKES, INSPECTED AND CLEANED BRAKED CONTROL VALVE CONNECTORS DOWNLOADED BCU, MESSAGES INDICATED RT PRESSURE (INBD) ISSUE. BLED BRAKES, REPLACED BCU AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
